COULD FREQUENT CONSUMPTION OF ASPIRIN RESULT IN AN ULCER?


dr_lal
#1
COULD FREQUENT CONSUMPTION OF ASPIRIN OR IBUPROFEN RESULT IN AN ULCER?
No
Odds are that the strip of Brufen in your purse won’t do your stomach any serious harm. There’s quite a bit of research linking regular ibuprofen use to GI troubles, but those studies have looked only at people who continually take high doses — one or more tablets a day for months or years. Researchers at Stanford University School of Medicine recently completed the first study examining the occasional use of ibuprofen and other nonprescription pain relievers; the scientists found that taking as many as 10 pills a month doesn’t raise the risk of ulcers or other GI bleeding problems.
 
Sassylassie
#2
I think it depents on the individual taking the Aspirin. I can't take Aspirin it cause bleeding in my stomach, but I can take other pain releavers. I take these studies with a grain of salt, two years ago one of these studies stated that Peanut Butter causes Cancer but since then they have retracted that statement.
 

Similar Threads

2
Feds announce new non-consumption tax
by Huron | Apr 18th, 2005
no new posts